# SDR AALA20150907002

- Difficulty date: September 7, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 61,937 hours, 33,539 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 1436A
- Condition: Faulty
- Location: Fuel Boost
- Part time: 667 hours, 385 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB, CTR TANK FUEL BOOST PUMPS NOT FEEDING FROM CTR TANK.  CTR LOW PRESSURE LIGHT ILLUMINATED.  DIVERTED, EMERGENCY DECLARED, & LANDING UNEVENTFUL.   R & R CTR AFT BOOST PUMP IAW AMM 28-20-07, DIFFERENTIAL PRESS SWITCHES S1-266 & S1267 IAW AMM 28-41-01 & CTR TANK VOLUTE & VOLUTE HOUSING IAW AMM 28-20-07.
